Counting permutations by simsun successions

Yen Chi Roger Lin, Shi Mei Ma, Yeong Nan Yeh

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce the definitions of simsun succession statistics and simsun patterns. In addition to its original definition by Brenti, we give two more combinatorial interpretations of the q-Eulerian polynomials using simsun successions. We also present a bijection between permutations avoiding the simsun pattern 132 and set partitions.

Original languageEnglish
Pages (from-to)515-527
Number of pages13
JournalTaiwanese Journal of Mathematics
Volume23
Issue number3
DOIs
Publication statusPublished - 2019 Jun

Keywords

  • Set partitions
  • Simsun patterns
  • Simsun permutations
  • Successions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Counting permutations by simsun successions'. Together they form a unique fingerprint.

  • Cite this